MAUDE Adverse Event Report: ARTHREX, INC. 4.5 BIOCOMPOSITE FT WITH NEEDLES; FASTENER, FIXATION, BIODEGRADABLE, SOFT TISSUE

ARTHREX, INC. 4.5 BIOCOMPOSITE FT WITH NEEDLES; FASTENER, FIXATION, BIODEGRADABLE, SOFT TISSUE
Model Number 4.5 BIOCOMPOSITE FT WITH NEEDLES
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 02/04/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The root cause of the event could not be determined from the information available and without device evaluation.
 
Event or Problem Description
It was reported during a rotator cuff repair procedure, the ar-1927bcnf-45 (lot: 11576124) broke when it was about halfway inserted and could not be retrieved.An arthrex sales representative was not present during the procedure.The surgeon informed the rep that they were able to alter their technique and complete the case as scheduled.

Brand Name
4.5 BIOCOMPOSITE FT WITH NEEDLES
Common Device Name
FASTENER, FIXATION, BIODEGRADABLE, SOFT TISSUE
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
MDR Report Key11393330
Report Number1220246-2021-02635
Device Sequence Number14232449
Product Code MAI
UDI-Device Identifier00888867096875
UDI-Public00888867096875
Combination Product (Y/N)N
Initial Reporter StateIA
Initial Reporter CountryUS
PMA/510(K) Number
K082810
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial
Report Date (Section B) 03/01/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number4.5 BIOCOMPOSITE FT WITH NEEDLES
Device Catalogue NumberAR-1927BCNF-45
Device Lot Number11576124
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/11/2021
Initial Report FDA Received Date03/01/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1